I took a phentermine about and hour ago, and I was just brushing my teeth and I gaged my self while brushing my tongue and threw up, is the phentermine still in my system?
Throwing up an hour after taking phentermine?
Question posted by Zoeyzmommy on 21 March 2017
Last updated on 22 March 2017 by chuck1957
ZOEY; yes if not all the most of it is already in your system. It breaks down pretty fast. But if this continues please call your doctor and see what you should do. You sure don't need to loose weight this way. not only bad but nasty needless to say. So if this is still going on please call your doctor tomorrow. thanks and have a good evening.
- Phentermine uses and safety info
- Phentermine prescribing info & package insert (for Health Professionals)
- Side effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.